# SDR SWIA202054254

- Difficulty date: October 6, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR DOOR STEP PLATE IS CRACKED/CORRODED.  C-CHECK RO 11/21/2020.  ORDERED AND RECEIVED NEW AFT CARGO DOOR STEP PLATE P/N 601R35205-105.  DRILLED AND LOCATED NEW CARGO DOOR STEP PLATE P/N 601R35205-105, REF CRJ200 SRM.
